Conformable Fractional Partial Differentiation on n-Dimensional Time Scales


YAZICI GÖZÜTOK N., GÖZÜTOK U.

MATEMATIKA, vol.35, no.2, pp.105-115, 2019 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2019
  • Journal Name: MATEMATIKA
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.105-115
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this study, the notion of a conformable partial differentiation of order alpha on time scales is introduced. Some properties of this new concept are given and relation between the conformable partial differentiation on time scales and the classical partial delta differentiation is revealed.